Zopiclone withdrawal addiction, recovery forum mental health gsa 2016 pay scale

############

Zopiclone is known colloquially as a Z-drug. Other Z-drugs include zaleplon (Sonata) and zolpidem (Ambien and AmbienCR) and were initially thought to be less addictive and/or habit-forming than benzodiazepines. However, this appraisal has shifted somewhat in the last few years as cases of addiction and habituation have been presented. It is recommended that zopiclone be taken on an as needed basis. Daily or continuous use of the drug is not usually advised. Zopiclone is a tranquillizer drug. It works by causing a depression or tranquillization of the Central Nervous System (CNS). As zopiclone is sedating, it is marketed as a sleeping pill. After regular dampening down of the CNS the body becomes accustomed to functioning under the influence of the drug. When the dose is reduced, or the drug is stopped, these adaptions which have occurred when gas after eating yogurt a person’s body has become dependent upon the drug are revealed. The result is rebound withdrawal symptoms which can include a range of withdrawal symptoms which are seen in benzodiazepine withdrawal.

hi all, im new to this fourm i wanna share my experince with you… i had very bad nightmare useing zopiclone 7.5 mg, i took this poison for more than 8 years long, after long term useing this drug start having day time anxiety panic attack after 8 years suffering from unknown symptoms for me iam very healthy and fit never had prblem only suffer from sleeping difficulties, my doctor has prescribed ths poison for me which i shouldnt take for more than two to four weeks, january this year i start having panic attack which as said never heard about it or even had it never, was scared that iam having unknown illness doctors failed to discover many tmes i call 911 and go to emrergency and after they check on me they only tells me calm down you only having panic attack then start investigating, after hard searching and researchings i knew that was the zopiclone behinde that so i decided to quit and never on my dead body to take this poison… taking zopiclone for long term will 100% cause you anxiety and makes your problem much more complicated, those who suffers from insomnia if you think zopiclone wll help you believe me no, the insomnia much better and easier comparing for your conditions when you on zopiclone, now what happening to me after 40 days stopping national gas average 2007 zopiclone still have withdrawal symptoms mench it all side effect present headeach, panic attack cramp in breathing system chocking dizziness and nausea and diarrhea and fainting and lot more fast heart beating hgh blood pressure now after all it start getting better but symptoms still there but much less much improved, guys my advce to you get out of this drug and sacrfe and challange all his bad symptoms what ever will cost you and never take it agan and dont ever never take it

yes 10 tablets a day 7.5’s, was originally prescibed them from my G.P. 4-5 years ago, he didnt keep an eye on my continued repeat prescriptions and one doctor even upped my dose over a phone consultation. They had me on them for 4-6 months untill I ended up in hospital as had a heart condition which causes palpatations, tackycardia (fast heart rate, mines was above 130 bpm when admitted)..I had taken a lot of zopiclon to try and stop the anxiety i was feeling and my doctor found out i had taken a lot of zopiclon and realised how long i had been on them and realised i had become dependant on them. He tapered me of them over a week and i got no other help regarding the addiction therefore in times of stress or when i couldnt sleep i started ordering tablets on-line…4 -5 years electricity billy elliot backing track on..my tolerance has build up so much that they do not help me sleep, they simply help me get through the day..my doctor had put me on co-codamol 30/500 20 months ago and again the repeat prescriptions got out of hand to where I was taking 10 of them a day, 100 tablets a week for 4-6 months out of the 20 months i was on them. I found myself a on-line overcount help line as my doctor left it in my hands to reduce, but i felt i needed more help and he wasnt offering any, long story i know..what im getting to is that i am on my 7th day codiene free and still suffering withdrawal symptoms…I have been advised by the addiction therapist at over count to let the withdrawals settle for a couple of weeks, then leave it another couple of weeks and then begin to reduce, taper them down similar to how i done the codiene. I am so desperate to stop taking them, they almost ruined my relationship and if i dont get free from them i may loose my job, but obviously my health will be suffering as i take so many. I have been a weekend without them as i ran out, i knew more was on route but getting through that weekend was absolute HELL!!..so i know what im in for once iv tapered down.

I am resieving councilling aswell regarding a domestic violent relationship i was in and will also be getting councilling from another organisation who deal with people who have been sexually abused as a minor, so yes i do have some mental health issues that need or are being (hopefully) dealt with now…its just a pity i seem to have fallen through the net, so to speak and these problems could have been solved years ago.

I was addicted to zopiclone for about 8 years or so. Started off with 7.5 mg/night and built up tolerance over the years so I was taking up to 3 tabs per day. Would only get about 3 or 4 hrs sleep on them and struggled with withdrawl all day long so I started breaking them up into 1/2 tabs or 1/4 and taking them throughout the day. Sometimes just to get the placebo effect from the taste and ward off withdrawl. Evenually it was just too hard to go to different clinics and get multiple perscriptions so I decided to get off them. Wasn’t that hard really pass gas in spanish- just broke them in half and quarters and eighths and sometimes 1/16 and took as much as I felt necessary but ALWAYS reduced the dose by a fraction each day. After about a week I was down to 1 tab taken throught the day. Started taking 50 mg Benedryl and 3-6 mg melatonin before bed, and kept cutting back the zop. Sometimes even drank 2 or 3 glasses of wine to help put me to sleep. After about a month I was down to 1/8 tab and then soon nothing. Been off zopiclone for over a year and never going back. 50 mg of benedryl 2 hours before bed and 6 mg melatonin 30 minutes before bed works like a charm. Stay away from zopiclone-it’s a drug that turns you into a zombie!

I am now on the fourth day with no zoplicone. The first two days were horrific, total anxiety and feeling of whole body shaking, nausea and headaches. Absolutely no sleep at all for the first two nights. The third night maybe two or three hours broken sleep, woke up feeling reasonably calm but very very tired. Last night ( 4th night)I slept for maybe 6 hours very broken but awoke feeling a little refreshed and not anxious at all.I will see how the next few days go.

When I was taking Zoplicone I always felt that my entire body was very tense and could never relax wikipedia electricity consumption. Today is the first time in years that I have felt physically relaxed.My digestive system has also been all over the place since stopping, diarheoa, gurgling stomach and extrreme flatulence. I am beginning to feel some positives from stopping. I went cold turkey as I know that as a recovered alcoholic of 33 years and an ex two pack a day smoker ( gave up 20 years ago) that doing things in small stages doesn’t work for me. I am 65 years old male and I am reclaiming my life. You can too!!

I am now on the fourth day with no zoplicone. The first two days were horrific, total anxiety and feeling of whole body shaking, nausea and headaches. Absolutely no sleep at all for the first two nights. The third night maybe two or three hours broken sleep, woke up feeling reasonably calm but very very tired. Last night ( 4th night)I slept for maybe 6 hours very broken but awoke feeling a little refreshed and not anxious at all.I will see how the next few days go.

When I was taking Zoplicone I always felt that my entire body was very tense and could never relax. Toda is thye first time in years that I have felt physically relaxed.My digestive system has also been b games car all over the place since stopping, diarheoa, gurgling stomach and extrreme flatulence. Iam beginning to feel some positives from stopping. I went cold turkey as I know that as a recovered alcoholic of 33 years and an ex two pack a day smoker ( gave up 20 years agao) that doing things in small stages doesn’t work for me. I am 65 years old male and I am reclaiming my life. You can too!!